Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Higher Whitehead groups and stable homotopy

Author: Jean-Louis Loday
Journal: Bull. Amer. Math. Soc. 82 (1976), 134-136
MSC (1970): Primary 18F25, 55B20, 55E10
MathSciNet review: 0393190
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. E. Hatcher and J. Wagoner, Pseudo-isotopies of compact manifolds, Astérisque, 6, Soc. Math, de France, 1973. MR 353337
  • 2. J.-L. Loday, Structure multiplicative en K-théorie algèbrique, C. R. Acad. Sci. Paris 279 (1974), 321-324. MR 357548
  • 3. J.-L. Loday, K-théorie algébrique et représentations de groupes, Thèse, Strasbourg, 1975. MR 420663
  • 4. J. W. Milnor, Introduction to algebraic K-theory, Ann. of Math. Studies, no. 72, Princeton Univ. Press, Princeton, N. J., 1971. MR 349811
  • 5. D. Quillen, Cohomology of groups, Proc. Internat. Congress Math. (Nice, 1970), vol. 2, Gauthier-Villars, Paris, 1971, pp. 47-51. MR 488054
  • 6. F. Waldhausen, Algebraic K-theory of generalised free products (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 55B20, 55E10

Retrieve articles in all journals with MSC (1970): 18F25, 55B20, 55E10

Additional Information


American Mathematical Society